User menu

Consistency for Non-linear Functions of the Periodogram of Tapered Data

Bibliographic reference Janas, D. ; von Sachs, Rainer. Consistency for Non-linear Functions of the Periodogram of Tapered Data. In: Journal of Time Series Analysis, Vol. 16, no. 6, p. 585-606 (1995)
Permanent URL http://hdl.handle.net/2078.1/90411
  1. Bloomfield P., Fourier Analysis of Time Series. (1976)
  2. Brillinger D. R., Time Series:Data Analysis and Theory. (1981)
  3. Chen Z.-G., J. Time Ser. Anal., 9, 301 (1988)
  4. Chen Z.-G., J. Time Ser. Anal., 1, 73 (1980)
  5. Chiu Shean-Tsong, Peak-insensitive parametric spectrum estimation, 10.1016/0304-4149(90)90127-e
  6. Dahlhaus R., J. Time Ser. Anal., 4, 163 (1983)
  7. Dahlhaus Rainer, Asymptotic normality of spectral estimates, 10.1016/0047-259x(85)90028-4
  8. Dahlhaus Rainer, Small Sample Effects in Time Series Analysis: A New Asymptotic Theory and a New Estimate, 10.1214/aos/1176350838
  9. Dahlhaus R., Nonparametric high resolution spectral estimation, 10.1007/bf01277980
  10. Götze F., Hipp C., Asymptotic expansions for sums of weakly dependent random vectors, 10.1007/bf01844607
  11. Huber Peter J., Robust Estimation of a Location Parameter, 10.1214/aoms/1177703732
  12. Janas Daniel, Edgeworth expansions for spectral mean estimates with applications to Whittle estimates, 10.1007/bf00773475
  13. Sachs R., Proc. Int. Conf. Time Ser. Appl. Astronomy Meteorology 1993 (1993)
  14. Sachs R., J. Time Ser. Anal., 15, 429 (1994)
  15. Taniguchi Masanobu, On Estimation of the Integrals of Certain Functions of Spectral Density, 10.2307/3212925
  16. Tukey J. W., Advanced Seminar on Spectral Analysis of Time Series, 25 (1967)